By Topic

New stability method applied to the stabilization of fuzzy control systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Christensen, G. ; Sch. of Eng. Sci., Simon Fraser Univ., Burnaby, BC, Canada ; Saif, M.

This paper addresses stability analysis and stabilization for Takagi-Sugeno fuzzy systems via a new stability method previously developed and presented by the authors. The new stability method is here extended to fuzzy systems. In essence, the authors consider the stabilization of a fuzzy control system with parallel distributed compensation. This problem has been considered in detail previously by different authors using fuzzy Lyapunov function theory. However, in this paper the authors show that their new stability method presents a viable alternative to Lyapunov's method for such control systems. This statement is confirmed by a demonstration that the new stability method always provides necessary and sufficient conditions, the satisfaction of which guarantees that the system in question will be asymptotically stable.

Published in:

Electrical and Computer Engineering, Canadian Journal of  (Volume:34 ,  Issue: 1/2 )